# SDR IPXA201910147815

- Difficulty date: September 24, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 20,073 hours, 12,719 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: A57244848201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E SUPPORT BRACKET IS CRACKED BETWEEN #7 SLAT TRACK AND #4 SCREWJACK.REMOVED AND REPLACED CRACKED RT WING FIXED L/E SUPPORT BRACKET BETWEEN #7 SLAT TRACK AND #4 SCREWJACK IAW VT-SAA EA 300-5720-01-A7924 REV. IR AND UPS EO A300-5720-74291-A. (MINOR)
